TeenHelp
Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Chat and Live Help Facebook     Twitter     Tumblr     Instagram    Safety Zone
   Hotlines
   Alternatives
   Calendar


You are not registered or have not logged in
Hello guest! (Not a guest? Log in above!) As a guest you can submit help requests, create and reply to Forum posts, join our Chat Room and read our range of articles & resources. By registering you will be able to get fully involved in our community and enjoy features such as connect with members worldwide, add friends & send messages, express yourself through a Blog, find others with similar interests in Social Groups, post pictures and links, set up a profile and more! Signing up is free, anonymous and will only take a few moments, so click here to register now!



Showing results 1 to 2 of 2
Search took 0.00 seconds.
Search: Posts Made By: obelus
Forum: General Health October 11th 2016, 06:56 AM
Replies: 5
Views: 1,669
Posted By obelus
Re: Medication causes excessive tiredness.

I don't think it would be withdrawal symptoms. I've been on this dose consistently for quite a few months now. I'm just now starting to get fed up with always being tired and needing to sleep often...
Forum: General Health October 7th 2016, 08:50 AM
Replies: 5
Views: 1,669
Posted By obelus
Medication causes excessive tiredness.

Go me, I had an appointment with my psychiatrist yesterday and didn't bring this up. I'll bring it up next time, but since that is two months away from now I thought I'd ask you lovely people here.
...
Showing results 1 to 2 of 2

 
Forum Jump
 
User Infomation
Your Avatar

Latest Articles

Forum Stats
Members: 96,346
Threads: 160,070
Posts: 1,376,613
Total Online: 201

Newest Member: JuliannSfx

Advertisement



All material copyright 1998-2022, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2022, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.